# SDR UIEA2019123096156

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,820 hours, 24,830 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 4489
- Condition: Failed
- Location: Lt Fuel Boost
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

L FWD FUEL PUMP EICAS MESSAGE ON DESCENT.  TROUBLESHOOTING PERFORMED FIM 28-22 FAULT TREE 819 TO STEP 50,  BLED THE PRESSURE SENSE LINE.   INSPECTED SENSE LINE IAW FIM 28-22 FT 819. NO WATER OR DEBRIS FOUND. REMOVED AND REPLACED THE LT FWD FUEL PUMP IAW AMM 28-22-03. OPS AND LEAK CHECKED GOOD.
